Lange termijn inkomensfuncties

J.H.M. Nelissen

Research output: Contribution to journalArticleProfessional

203 Downloads (Pure)
Original languageDutch
Pages (from-to)198-211
Number of pages14
JournalMaandschrift Economie
Volume53
Issue number3
Publication statusPublished - 1989

Cite this

Nelissen, J. H. M. (1989). Lange termijn inkomensfuncties. Maandschrift Economie, 53(3), 198-211.
Nelissen, J.H.M. / Lange termijn inkomensfuncties. In: Maandschrift Economie. 1989 ; Vol. 53, No. 3. pp. 198-211.
@article{f29dbcca14a5412f8911adf81a0e6256,
title = "Lange termijn inkomensfuncties",
author = "J.H.M. Nelissen",
note = "Pagination: 14",
year = "1989",
language = "Dutch",
volume = "53",
pages = "198--211",
journal = "Maandschrift economie : tijdschrift voor algemeen economische, bedrijfseconomische en sociale vraagstukken",
issn = "0013-0486",
number = "3",

}

Nelissen, JHM 1989, 'Lange termijn inkomensfuncties', Maandschrift Economie, vol. 53, no. 3, pp. 198-211.

Lange termijn inkomensfuncties. / Nelissen, J.H.M.

In: Maandschrift Economie, Vol. 53, No. 3, 1989, p. 198-211.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Lange termijn inkomensfuncties

AU - Nelissen, J.H.M.

N1 - Pagination: 14

PY - 1989

Y1 - 1989

M3 - Article

VL - 53

SP - 198

EP - 211

JO - Maandschrift economie : tijdschrift voor algemeen economische, bedrijfseconomische en sociale vraagstukken

JF - Maandschrift economie : tijdschrift voor algemeen economische, bedrijfseconomische en sociale vraagstukken

SN - 0013-0486

IS - 3

ER -

Nelissen JHM. Lange termijn inkomensfuncties. Maandschrift Economie. 1989;53(3):198-211.